MAUDE Adverse Event Report: DJO, LLC VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL

DJO, LLC VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL; STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Model Number 2761
Medical Device Problem Code Electrical Overstress (2924)
Health Effect - Clinical Codes Full thickness (Third Degree) Burn (2696); Lead(s), Burn(s) From (3161)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter occupation: unknown.The customer has not indicated that the device will be returned for evaluation.If the device is returned, a follow-up report will be submitted upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the patient received a small 2cm x 0.8cm burn under an electrode.The patient was being treated for acute back pain using interferential current (ifc) with constant voltage (cv).Nursing was immediately notified, followed by a physician.The wound was cleansed by nursing, silvadene was applied, and the wound was covered by a non-stick gauze, changed twice a day.The patient was monitored at a skilled nursing facility for signs and symptoms of infection.No further information is available.

Brand Name
VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Common Device Name
STIMULATOR, NEUROMUSCULAR, EXTERNAL FUNCTIONAL
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8503356
Report Number9616086-2019-00015
Device Sequence Number13508553
Product Code GZI
UDI-Device Identifier00888912292849
UDI-Public00888912292849
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight68